Unperturbed Schelling Segregation in Two or Three Dimensions

Barmpalias, G, Elwes, R and Lewis-Pye, A (2016) Unperturbed Schelling Segregation in Two or Three Dimensions. Journal of Statistical Physics, 164 (6). pp. 1460-1487. ISSN 0022-4715



  • Barmpalias, G
  • Elwes, R
  • Lewis-Pye, A
Copyright, Publisher and Additional Information: © 2016, Springer Science+Business Media New York. This is an author produced version of a paper published in Journal of Statistical Physics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s10955-016-1589-6
Keywords: Schelling segregation; Algorithmic game theory; Complex systems; Non-linear dynamics; Ising model; Spin glass
  • Accepted: 13 July 2016
  • Published (online): 27 July 2016
  • Published: September 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Jul 2016 10:30
Last Modified: 27 Jul 2017 07:50
Published Version: http://dx.doi.org/10.1007/s10955-016-1589-6
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10955-016-1589-6

Share / Export